Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 178, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2020, 11:48 PM EDT for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2020, 11:48 PM EDT (03:48 UTC)
- Expired
- Jun 25, 2020, 12:30 AM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dooly County, GA, Houston County, GA, Macon County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
918
WUUS52 KFFC 250348
SVRFFC
GAC093-153-193-235-250430-
/O.NEW.KFFC.SV.W.0178.200625T0348Z-200625T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1148 PM EDT Wed Jun 24 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Macon County in west central Georgia...
Northwestern Pulaski County in central Georgia...
Northern Dooly County in central Georgia...
Southern Houston County in central Georgia...
* Until 1230 AM EDT.
* At 1148 PM EDT, a severe thunderstorm was located over Dooling, or
near Oglethorpe, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Perry, Oglethorpe, Unadilla, Montezuma, Byromville, Pinehurst,
Dooling, Hayneville, Browndale, Meadowdale, Sand Bed, Grovania,
Elko, Mock Springs, Grove Park, Moss Oak, Henderson, Klondike and
Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3215 8402 3233 8406 3250 8365 3242 8355
3220 8354
TIME...MOT...LOC 0348Z 257DEG 28KT 3226 8396
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
719
WWUS52 KFFC 250403
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1203 AM EDT Thu Jun 25 2020
GAC193-250413-
/O.CAN.KFFC.SV.W.0178.000000T0000Z-200625T0430Z/
Macon GA-
1203 AM EDT Thu Jun 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3217 8385 3227 8388 3229 8388 3229 8385
3236 8385 3236 8386 3238 8386 3238 8384
3242 8384 3250 8365 3242 8355 3220 8354
TIME...MOT...LOC 0403Z 257DEG 28KT 3228 8384
$$
GAC093-153-235-250430-
/O.CON.KFFC.SV.W.0178.000000T0000Z-200625T0430Z/
Pulaski GA-Dooly GA-Houston GA-
1203 AM EDT Thu Jun 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR NORTHWESTERN PULASKI...NORTHEASTERN DOOLY AND SOUTHERN HOUSTON
COUNTIES...
At 1203 AM EDT, a severe thunderstorm was located near Henderson, or
12 miles east of Oglethorpe, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Perry, Unadilla, Pinehurst, Hayneville, Browndale, Meadowdale, Sand
Bed, Grovania, Elko, Mock Springs, Grove Park, Moss Oak, Henderson,
Klondike and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3217 8385 3227 8388 3229 8388 3229 8385
3236 8385 3236 8386 3238 8386 3238 8384
3242 8384 3250 8365 3242 8355 3220 8354
TIME...MOT...LOC 0403Z 257DEG 28KT 3228 8384
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:43 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 24, 9:43 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 943 PM EDT Wed Jun 24 2020 .UPDATE... The previous Severe Thunderstorm Watch was cancelled early as convective intensity has rapidly been on the downswing. Overnight, while coverage and intensity will be significantly diminished, showers and isolated thunderstorms will remain possible, particularly in association with the MCV gradually shifting east- northeastward from eastern AL into western GA. RW && .PREV DISCUSSION... /Issued 736 PM EDT Wed Jun 24 2020/ ..00Z Aviation Forecast Discussion... PREV DISCUSSION... /Issued 328 PM EDT Wed Jun 24 2020/ SHORT TERM /Tonight through Thursday Night/... Multiple MCVs moving east/northeast across southern MS/AL combined with a moderately unstable atmosphere and at least slightly better vertical wind profile than normally seen around here in late June, has lead to a slight risk for severe thunderstorms across much of the forecast area the remainder of this afternoon and into the evening. Best combination of the above influences comes together over the southwestern corner of the area where we have Severe Thunderstorm Watch 300 in effect until 10PM EDT. Biggest threat will be damaging winds, but marginally severe hail and an isolated tornado cannot be ruled out. In general, pattern slowly evolves through the short-term forecast period as broad upper troughing over the eastern U.S. shifts east and weak upper ridging builds toward the region. Ridge certainly not dominating enough to suppress all convective activity, but coverage and intensity should be on the decrease after tonight. 20 LONG TERM /Friday through Wednesday/... The long term period begins with ample moisture and several vorticity maxima/shortwaves embedded in the upper-level flow across the area for Friday, Saturday, and Sunday. Keeping with the previous shift's thinking that decent upper-level support and PWATs from 1.25 to around 2 inches will be supportive of chance PoPs for portions of the CWA through the weekend, even though models keep much of the CWA rain-free. The GFS and ECMWF diverge in terms of the upper-level pattern (shortwave ridging versus shortwave troughing) and the timing/location of upper-level impulses for Monday through Wednesday... That said, both models agree on moisture continuing to overspread much of north and central Georgia as surface/mid-level high pressure to the south/southeast of the CWA helps to pull Gulf moisture across the Southeast. Went with chance PoPs for each day. High temperatures across the CWA will be near-normal through the long term period, and low temperatures will be several degrees above normal. Martin AVIATION... 00Z Update... Widespread shra will continue intermittently through the next few hours. The highest potential for any additional tsra will be at CSG or perhaps MCN through 02-04z. Cigs are VFR at this time, but MVFR/IFR cigs will become likely after 04-06z persisting through 14-16z. While shra coverage will diminish after 06z, isolated to sct coverage will remain possible through the morning before coverage increases again Thursday afternoon. Winds will remain on the west side, generally 3-9 kts. //ATL Confidence...00Z Update... Medium to high confidence. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 69 83 67 84 / 60 40 20 30 Atlanta 69 80 68 81 / 70 50 30 30 Blairsville 64 78 62 77 / 50 40 20 20 Cartersville 69 82 66 82 / 60 50 30 30 Columbus 70 84 70 87 / 70 50 30 30 Gainesville 69 80 67 81 / 60 40 30 30 Macon 70 84 69 86 / 70 50 30 30 Rome 69 83 67 83 / 60 50 30 30 Peachtree City 69 81 67 82 / 70 50 30 30 Vidalia 72 89 72 91 / 60 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....Martin AVIATION...RW
Hazardous weather outlook, Jun 24, 10:03 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1003 PM EDT Wed Jun 24 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260215- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1003 PM EDT Wed Jun 24 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated thunderstorms will remain possible overnight. Brief heavy rainfall, gusty winds, and lightning will be possible in any thunderstorm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms will be possible each afternoon and evening. Gusty winds, frequent lightning, and heavy rain will be possible with any storms that do develop. A cold front is expected to move through the area bringing additional chances for scattered thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 24, 7:07 PM EDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Wed Jun 24 2020
GAZ085-086-097-098-242330-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
707 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...NORTHERN
TREUTLEN...SOUTHEASTERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES
UNTIL 730 PM EDT...
At 707 PM EDT...a strong thunderstorm was over Scott, or 11 miles
east of Dublin...moving east at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Swainsboro, Adrian, Nunez, Covena, Rockledge, Orianna, Norristown,
Minter, Norristown Junction, Meeks, Brewton, Blackville, Gillis
Springs and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3244 8284 3262 8285 3268 8240 3257 8228
3243 8237
TIME...MOT...LOC 2307Z 265DEG 37KT 3255 8271
WIND...50MPHSpecial weather statement, Jun 24, 7:25 PM EDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Wed Jun 24 2020
GAZ078-089-090-102-250000-
Chattahoochee GA-Harris GA-Stewart GA-Muscogee GA-
725 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHEASTERN
HARRIS...STEWART AND MUSCOGEE COUNTIES UNTIL 800 PM EDT...
At 725 PM EDT...a line of strong thunderstorms was along a line
extending from near Seale to near Twin Springs to near Bonapartes
Retreat...and moving northeast at 40 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Columbus, Lumpkin, Cusseta, Richland, North Fort Benning, Bibb City,
Upatoi, Fort Benning/lawson Army Air Fld, Ellerslie, Laurel Hills,
Green Island Hills, Westville, Vista Terrace, Columbus Metropolitan
Airport, Jamestown/south Fort Benning, Brooklyn, Renfroe, Rose Hill,
Manta and Omaha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
3209 8504 3213 8506 3226 8489 3233 8501
3242 8496 3245 8500 3263 8507 3265 8470
3252 8469 3253 8464 3249 8466 3223 8466
3218 8463 3216 8465 3203 8465 3192 8483
TIME...MOT...LOC 2325Z 233DEG 37KT 3228 8520 3210 8512 3179 8520
WIND...50MPHSpecial weather statement, Jun 24, 8:00 PM EDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
800 PM EDT Wed Jun 24 2020
GAZ090-091-102-103-250030-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
800 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE...
NORTHEASTERN STEWART...MARION AND NORTHWESTERN WEBSTER COUNTIES UNTIL
830 PM EDT...
At 800 PM EDT...a strong thunderstorm was over Cusseta...moving east
at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Buena Vista, Cusseta, Putnam, Brantley, Christopher, Jamestown/south
Fort Benning, Renfroe, Draneville, Manta, Zellobee, Tazewell, Doyle
and Louvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3233 8491 3249 8442 3248 8441 3245 8441
3243 8439 3230 8439 3229 8441 3223 8441
3223 8443 3222 8443 3215 8486
TIME...MOT...LOC 0000Z 255DEG 37KT 3227 8478
WIND...50MPHSpecial weather statement, Jun 24, 8:34 PM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Wed Jun 24 2020
GAZ079-080-091>093-250100-
Macon GA-Schley GA-Taylor GA-Marion GA-Talbot GA-
834 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHWESTERN
SCHLEY...TAYLOR...NORTHERN MARION AND SOUTHERN TALBOT COUNTIES UNTIL
900 PM EDT...
At 834 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Oakland, or 10 miles north of Buena Vista...
moving northeast at 40 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief
tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Buena Vista, Butler, Reynolds, Brantley, Rupert, Charing, Garden
Valley, Oakland, Hicks, Potterville, Mauk, Howard, Tazewell, Marion
Estates and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3248 8464 3272 8422 3268 8419 3268 8410
3264 8408 3263 8406 3263 8407 3258 8407
3256 8405 3255 8402 3253 8400 3251 8402
3245 8398 3233 8454
TIME...MOT...LOC 0034Z 234DEG 34KT 3246 8449
WIND...50MPHSpecial weather statement, Jun 24, 11:10 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1110 PM EDT Wed Jun 24 2020
GAZ092-093-104-250345-
Macon GA-Schley GA-Sumter GA-
1110 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SOUTHERN
SCHLEY AND NORTHWESTERN SUMTER COUNTIES UNTIL 1145 PM EDT...
At 1110 PM EDT...a strong thunderstorm was over Shiloh, or near
Ellaville...moving northeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Ellaville, Andersonville, Andersonville National Historic,
Friendship, Clearview, Bumphead, Fountainville and La Crosse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3206 8436 3216 8443 3217 8443 3218 8442
3219 8442 3219 8443 3235 8418 3221 8400
3219 8402
TIME...MOT...LOC 0310Z 245DEG 26KT 3216 8433
WIND...40MPHSpecial weather statement, Jun 24, 11:38 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EDT Wed Jun 24 2020
GAZ093-095-104-105-107-250415-
Macon GA-Dooly GA-Sumter GA-Houston GA-Pulaski GA-
1138 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHERN
DOOLY...NORTHEASTERN SUMTER...SOUTHERN HOUSTON AND WESTERN PULASKI
COUNTIES UNTIL 1215 AM EDT...
At 1138 PM EDT...a strong thunderstorm was over Clearview, or near
Oglethorpe...moving east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Hawkinsville, Oglethorpe, Unadilla, Montezuma, Byromville,
Pinehurst, Lilly, Dooling, Hayneville, Browndale, Meadowdale, Elko,
Mock Springs, Pennington, Grove Park, Ocmulgee Public Fishing Area,
Clearview, Moss Oak and Pulaski State Prison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3231 8415 3252 8359 3241 8349 3240 8350
3238 8347 3218 8339 3214 8409
TIME...MOT...LOC 0338Z 254DEG 40KT 3225 8404
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 30 min |
| Jun 24, 8:34 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Jun 24, 11:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jun 24, 11:38 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 37 min |
| Jun 25, 12:26 AM EDT | Special Weather Statement | FFC | Crisp | 49 min |
| Jun 25, 3:50 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 25 min |
| Jun 25, 4:27 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Jun 25, 4:52 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 38 min |
| Jun 25, 5:28 PM EDT | Special Weather Statement | FFC | Houston, Peach | 32 min |
| Jun 25, 5:40 PM EDT | Special Weather Statement | FFC | Talbot | 35 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jun 25, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Talbot, Taylor | 49 min |
| Jun 25, 6:31 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Jun 25, 6:35 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Jun 25, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Pulaski | 36 min |
| Jun 25, 6:52 PM EDT | Special Weather Statement | FFC | Muscogee | 23 min |
| Jun 25, 6:57 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jun 25, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot, Taylor | 45 min |
| Jun 25, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 38 min |
| Jun 25, 7:10 PM EDT | Special Weather Statement | FFC | Harris | 50 min |
| Jun 25, 7:12 PM EDT | Special Weather Statement | FFC | Telfair | 48 min |
| Jun 25, 7:20 PM EDT | Special Weather Statement | FFC | Macon | 25 min |
| Jun 25, 7:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 25, 7:42 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jun 25, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.